CSpace
Limit theorems for critical first-passage percolation on the triangular lattice
Yao, Chang-Long
2018
Source PublicationSTOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume128Issue:2Pages:445
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33911
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yao, Chang-Long. Limit theorems for critical first-passage percolation on the triangular lattice[J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2018,128(2):445.
APA Yao, Chang-Long.(2018).Limit theorems for critical first-passage percolation on the triangular lattice.STOCHASTIC PROCESSES AND THEIR APPLICATIONS,128(2),445.
MLA Yao, Chang-Long."Limit theorems for critical first-passage percolation on the triangular lattice".STOCHASTIC PROCESSES AND THEIR APPLICATIONS 128.2(2018):445.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yao, Chang-Long]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yao, Chang-Long]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yao, Chang-Long]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.